Alert archive / Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 9, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 18, 2022, 8:16 PM EDT for Bedford County, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2022, 8:16 PM EDT (00:16 UTC)
- Expired
- Jul 18, 2022, 10:17 PM EDT
- In force
- 2 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Bedford County, VA
The radar
The Roanoke radar (KFCX), 61 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
430
WGUS51 KRNK 190016
FFWRNK
VAC019-190415-
/O.NEW.KRNK.FF.W.0009.220719T0016Z-220719T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
816 PM EDT Mon Jul 18 2022
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
Southwestern Bedford County in south central Virginia...
* Until 1215 AM EDT.
* At 816 PM EDT, At least two rounds of showers and thunderstorms
have already impacted southwestern Bedford County during the last
six hours. Another area of showers and thunderstorms with heavy
rainfall will be moving into Bedford County during the next 30
minutes. From 2.0 to 2.5 inches of rain have already fallen today
in the area between Moneta and Huddleston. Additional rainfall of
1.5 to 2.0 inches is possible during the next couple of hours.
Flash flooding is imminent in these areas of heavy rainfall.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bedford... Huddleston...
Moneta... Smith Mountain Lake State Park...
North Shore... Westlake Corner...
Goodview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3720 7977 3734 7947 3720 7935 3706 7944
3706 7949 3703 7948 3702 7946 3701 7948
3705 7954 3704 7956 3705 7960 3705 7959
3708 7962 3709 7961 3710 7964 3715 7967
3716 7970 3715 7970 3719 7972 3719 7975
FLASH FLOOD...RADAR INDICATED
$$
RAB2 follow-up statements
081
WGUS71 KRNK 190128
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
928 PM EDT Mon Jul 18 2022
VAC019-190415-
/O.CON.KRNK.FF.W.0009.000000T0000Z-220719T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford VA-
928 PM EDT Mon Jul 18 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT TUESDAY
FOR SOUTHWESTERN BEDFORD COUNTY...
At 928 PM EDT, Doppler radar indicated thunderstorms persisted in
the southwestern portions of Bedford County. While rainfall has
diminished some during the past hour, additional rainfall amounts of
1/2 inch are still possible during the next hour. From 1.5 to 2.5
inches of rain has fallen in the warned area within the past four
hours and additional rainfall will quickly result in runoff and
flooding. The area of greatest concern is between Moneta and
Huddleston.
HAZARD...Flash flooding caused by showers and thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bedford... Huddleston...
Moneta... Smith Mountain Lake State Park...
North Shore... Westlake Corner...
Goodview...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3720 7977 3734 7947 3720 7935 3706 7944
3706 7949 3703 7948 3702 7946 3701 7948
3705 7954 3704 7956 3705 7960 3705 7959
3708 7962 3709 7961 3710 7964 3715 7967
3716 7970 3715 7970 3719 7972 3719 7975
FLASH FLOOD...RADAR INDICATED
$$
RAB790
WGUS71 KRNK 190217
FFSRNK
Flash Flood Statement
National Weather Service Blacksburg VA
1017 PM EDT Mon Jul 18 2022
VAC019-190227-
/O.CAN.KRNK.FF.W.0009.000000T0000Z-220719T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bedford VA-
1017 PM EDT Mon Jul 18 2022
...FLASH FLOOD WARNING FOR SOUTHWESTERN BEDFORD COUNTY HAS BEEN
CANCELLED...
Rainfall has diminished significantly within the Flash Flood Warning
area. County officials report no lingering flood related issues.
Thus, the Flash Flood Warning has been cancelled.
LAT...LON 3720 7977 3734 7947 3720 7935 3706 7944
3706 7949 3703 7948 3702 7946 3701 7948
3705 7954 3704 7956 3705 7960 3705 7959
3708 7962 3709 7961 3710 7964 3715 7967
3716 7970 3715 7970 3719 7972 3719 7975
$$
RABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:28 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 18, 7:28 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 728 PM EDT Mon Jul 18 2022 .SYNOPSIS... A cold front will approach the Mid Atlantic this afternoon and provide showers and thunderstorms. Drier air should arrive by late Tuesday, but another cold front will bring more showers and thunderstorms toward late Wednesday into Thursday. Warmer temperatures are expected Wednesday through the end of the week. && .NEAR TERM /THROUGH TUESDAY/... As of 715 PM EDT Monday... Showers and thunderstorms are moving over the Blue Ridge this evening and will progress east through the rest of the evening. Heavy rain is accompanying most of the storms with a few becoming severe. As of 215 PM EDT Monday... Narrow line of convection formed along the Blue Ridge and shifting northeast into the foothills of VA, with another cluster north over the Shenandoah Valley and yet another back across the coalfields of VA into the TN Valley. Upper trough will shift to mid-Atlantic Tuesday. Will likely see showers/storms until late evening then dissipating after midnight. With clearing skies late tonight, fog will be developing where it rains. Front will wash out Tuesday though low level convergence along/south of southern VA will likely keep another round of scattered storms Tuesday afternoon. Not much change in airmass so expect another warm day Tuesday with 80s for most, and around 90 in the piedmont. Forecast confidence is average. && .SHORT TERM /TUESDAY NIGHT/... As of 151 PM EDT Monday... Lower chances of rain Tuesday night and Wednesday, then a cold front will arrive toward Thursday. Following the higher res models actually showing two rounds of storms, but an issue of again not everyone getting rain but coverage should be better than the past 2 days, as front moves closer and we get better upper support. A few of the storms could bring excessive rainfall if there is training over the same area, but storm motion is a little faster today. Also cannot rule isolated strong to severe storms as SBCAPEs exceeding 2000 and some low level drier air allowing DCAPES above 1000 J/kg, so a few downbursts possible. The upper trough axis will pivot east into the Atlantic ocean. This will allow the upper level ridge to build eastward Tuesday night into Wednesday. A cold front will approach Wednesday afternoon and move across Wednesday night into Thursday. Drier air will arrive on Tuesday night into Wednesday morning. Low temperatures will range from the upper 50s in the mountains to around 70 degrees in the Piedmont. As a cold front approaches Wednesday, a few showers and thunderstorms may develop Wednesday afternoon especially along the southern Blue Ridge. High temperatures Wednesday will range from the upper 70s in the west to the mid 90s in the Piedmont. A cold front will travel across our area Wednesday night into Thursday with showers and thunderstorms. Low temperatures Wednesday night will have readings from the mid 60s in the mountains to lower 70s in the Piedmont. High pressure will build from the northwest by Thursday night to halt the rain chances. Moderate confidence in Short Term Forecast. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 151 PM EDT Monday... Drier weather expected Friday and Saturday, then rain chances increase by Early Next Week. Northwest downsloping flow will advect drier air into our region Friday. High temperatures Friday will range from the mid 80s in the mountains to the mid 90s in the Piedmont. High pressure should continue quiet weather Friday night into Saturday morning. Low temperatures will generally be in the 60s. An isolated shower or thunderstorm is possible Saturday afternoon in the southwestern mountains. High temperatures Saturday will moderate into the upper 80s in the west to mid 90s in the east as the upper level ridge slides eastward toward the Mississippi River Valley. A weak low pressure system could pass over the Great Lakes by Saturday night and drag a front toward the northern Mid Atlantic early next week. The heat along with increasing moisture and lift could spark scattered showers and thunderstorms by Sunday afternoon. The potential for convection increases Monday and Tuesday. Moderate Confidence In Long Term Forecast. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... As of 720 PM EDT Monday... A scattered line of thunderstorms will move off the Blue Ridge and into the foothills through 9pm then over the piedmont through at least midnight. Majority of these storms will have heavy rain accompanying them, reducing visibilities to 1-2SM for about 10-20 minutes. Outside of thunderstorms conditions will remain VFR. overnight, activity diminishes and will likely see patchy fog developing. Higher confidence at LWB/BCB and possibly BLF for sub- VFR. Tuesday, look for low clouds/fog to dissipate by 13-15z and VFR thereafter. Storms tomorrow will be widely scattered with best chance south of a JFZ-BCB line. Extended Aviation Discussion... Mainly VFR through the period, except for potential late night/early morning fog at LWB/BCB. Showers and thunderstorms, and the associated MVFR conditions will resume by late Wednesday into Thursday as another cold front arrives. Drier air will return by Friday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS... NEAR TERM...RCS/WP SHORT TERM...KK LONG TERM...KK AVIATION...RCS
Hazardous weather outlook, Jul 18, 1:37 PM EDT, 6 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 137 PM EDT Mon Jul 18 2022 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-191745- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 137 PM EDT Mon Jul 18 2022 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Thunderstorms today will be capable of producing torrential rains which could lead to localized flooding. Also, an isolated severe storm is possible with damaging winds the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 18, 7:15 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
715 PM EDT Mon Jul 18 2022
NCZ001-002-VAZ009-012-015-182345-
Ashe NC-Alleghany NC-Grayson VA-Wythe VA-Smyth VA-
715 PM EDT Mon Jul 18 2022
...A strong thunderstorm will impact portions of
northern Alleghany and northeastern Ashe Counties in northwestern
North Carolina, southeastern Smyth, south central Wythe and Grayson
Counties in southwestern Virginia through 745 PM EDT...
At 715 PM EDT, Doppler radar was tracking a strong thunderstorm over
Volney, or over Mouth Of Wilson, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Independence...
Lansing...
Mouth Of Wilson...
Sugar Grove...
Ennice...
Troutdale...
and Volney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3680 8113 3656 8091 3649 8155 3673 8159
TIME...MOT...LOC 2315Z 251DEG 22KT 3660 8137
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ETSpecial weather statement, Jul 18, 7:19 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
719 PM EDT Mon Jul 18 2022
VAZ022-033-034-182345-
Franklin VA-Roanoke VA-Bedford VA-
719 PM EDT Mon Jul 18 2022
...A strong thunderstorm will impact portions of
southeastern Roanoke, southwestern Bedford and northeastern Franklin
Counties through 745 PM EDT...
At 718 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burnt Chimney, or near Boones Mill, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rocky Mount...
Boones Mill...
Moneta...
Penhook...
Burnt Chimney...
Northwest Smith Mountain Lake...
and Goodview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Smith Mountain Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3732 7953 3703 7952 3705 7954 3703 7956
3704 7959 3699 7961 3699 8004 3716 8004
TIME...MOT...LOC 2318Z 266DEG 25KT 3709 7986
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Jul 18, 7:35 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
735 PM EDT Mon Jul 18 2022
NCZ001-018-019-190015-
Ashe NC-Wilkes NC-Watauga NC-
735 PM EDT Mon Jul 18 2022
...A strong thunderstorm will impact portions of
central Wilkes, eastern Watauga and southeastern Ashe Counties
through 815 PM EDT...
At 735 PM EDT, Doppler radar was tracking a strong thunderstorm over
Idlewild, or near West Jefferson, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boone...
North Wilkesboro...
Wilkesboro...
West Jefferson...
Blowing Rock...
Boomer...
and Glendale Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3604 8137 3604 8140 3607 8141 3607 8144
3609 8146 3610 8151 3612 8155 3612 8171
3613 8174 3641 8157 3640 8126 3638 8124
3636 8125 3640 8120 3639 8104 3603 8118
3603 8127 3600 8132
TIME...MOT...LOC 2335Z 269DEG 15KT 3633 8147
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ETSpecial weather statement, Jul 18, 7:40 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
740 PM EDT Mon Jul 18 2022
VAZ016-017-032-033-043-190030-
Henry VA-Franklin VA-Patrick VA-Floyd VA-Carroll VA-
740 PM EDT Mon Jul 18 2022
...A strong thunderstorm will impact portions of
Floyd, northeastern Carroll, northern Henry, Patrick and southern
Franklin Counties through 830 PM EDT...
At 740 PM EDT, Doppler radar was tracking a strong thunderstorm near
Endicott, or near Ferrum, moving northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rocky Mount...
Stuart...
Floyd...
Ferrum...
Bassett...
Sydnorsville...
and Woolwine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3655 8046 3689 8060 3712 7987 3682 7965
TIME...MOT...LOC 2340Z 246DEG 21KT 3691 8011
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Jul 18, 7:48 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
748 PM EDT Mon Jul 18 2022
VAZ033-034-045-190030-
Franklin VA-Campbell VA-Bedford VA-
748 PM EDT Mon Jul 18 2022
...A strong thunderstorm will impact portions of
southwestern Campbell, southwestern Bedford and northeastern Franklin
Counties through 830 PM EDT...
At 748 PM EDT, Doppler radar was tracking a strong thunderstorm near
Huddleston. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bedford...
Altavista...
Hurt...
Huddleston...
Moneta...
Penhook...
and Leesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
If on or near Smith Mountain Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3710 7930 3714 7934 3712 7935 3712 7938
3711 7937 3709 7939 3709 7940 3706 7941
3706 7949 3703 7948 3702 7946 3701 7948
3705 7954 3703 7956 3704 7959 3696 7962
3693 7969 3719 7989 3739 7942 3711 7928
TIME...MOT...LOC 2348Z 232DEG 4KT 3716 7956
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ETSpecial weather statement, Jul 18, 8:15 PM EDT, 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
815 PM EDT Mon Jul 18 2022
NCZ001>003-019-VAZ015-016-190045-
Surry NC-Ashe NC-Wilkes NC-Alleghany NC-Grayson VA-Carroll VA-
815 PM EDT Mon Jul 18 2022
...A strong thunderstorm will impact portions of
Alleghany, western Surry, Wilkes and southeastern Ashe Counties in
northwestern North Carolina, southwestern Carroll and eastern Grayson
Counties in southwestern Virginia and the City of Galax through 845
PM EDT...
At 815 PM EDT, Doppler radar was tracking a strong thunderstorm over
Baywood, or near Galax, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Galax...
North Wilkesboro...
Elkin...
Wilkesboro...
Hillsville...
Sparta...
and Independence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3614 8147 3676 8114 3679 8062 3640 8073
3605 8101 3604 8106
TIME...MOT...LOC 0015Z 266DEG 24KT 3664 8098
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ETThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:15 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 30 min |
| Jul 18, 8:27 PM EDT | Areal Flood Advisory | RNK | Franklin, Patrick | 3 hr |
| Jul 18, 9:07 PM EDT | Special Weather Statement | RNK | Pittsylvania | 53 min |
| Jul 18, 9:16 PM EDT | Special Weather Statement | RNK | City of Martinsville | 59 min |
| Jul 18, 10:26 PM EDT | Special Weather Statement | RNK | Pittsylvania | 49 min |
| Jul 18, 10:29 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 46 min |
| Jul 18, 10:32 PM EDT | Special Weather Statement | RNK | Charlotte | 28 min |
Nearby
Flash Flood Warnings in Virginia, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.